# SDR IPXA10162264

- Difficulty date: August 28, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006330
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  R & R EPCU AND BATTERY.  OPS CK GOOD.
